# CLIC/ILC Collaboration meeting

# **Report of Contributions**

Contribution ID: 1 Type: not specified

### General

Friday, 8 February 2008 10:15 (2 hours)

**Presenters:** Prof. YAMAMOTO, Akira (KEK); DELAHAYE, Jean-Pierre (CERN); ROSS, Marc (FNAL); WALKER, Nick (desy)

**Session Classification:** Working groups to elaborate plan of actions and well defined deliverable and schedule

Contribution ID: 2 Type: not specified

### **Civil Engineering and Conventional Facilities**

Friday, 8 February 2008 10:15 (2 hours)

**Presenters:** ENOMOTO, Atsushi (KEK); HAUVILLER, Claude (CERN); OSBORNE, John Andrew (CERN); KUCHLER, Vic (FNAL); BIALOWONS, Wilhelm (DESY)

**Session Classification:** Working groups to elaborate plan of actions and well defined deliverable and schedule

Contribution ID: 3 Type: not specified

### **Beam Delivery Systems & Machine Detectors Interface**

Friday, 8 February 2008 10:15 (2 hours)

**Presenters:** SERYI, Andrei (SLAC); SCHULTE, Daniel (CERN); Dr TSESMELIS, Emmanuel (CERN); TOMAS, Rogelio (CERN)

**Session Classification:** Working groups to elaborate plan of actions and well defined deliverable and schedule

Detectors

Contribution ID: 4 Type: **not specified** 

#### **Detectors**

Friday, 8 February 2008 10:15 (2 hours)

**Presenters:** DE ROECK, Albert (CERN); SCHLATTER, Dieter (CERN); RICHARD, François (LAL-IN2P3); LINSSEN, Lucie (CERN); YAMADA, Sakue (KEK)

**Session Classification:** Working groups to elaborate plan of actions and well defined deliverable and schedule

Contribution ID: 5 Type: **not specified** 

### **Cost & Schedule**

Friday, 8 February 2008 10:15 (2 hours)

**Presenters:** BRAUN, Hans (CERN); CARWARDINE, John (ANL); GARBINCIUS, Peter (FNAL); Dr WEISZ, Sylvain (CERN); SHIDARA, Tetsuo (KEK)

**Session Classification:** Working groups to elaborate plan of actions and well defined deliverable and schedule

Contribution ID: 6 Type: **not specified** 

### Beam Dynamics & Beam Simulations including Low Emittance Transport

Friday, 8 February 2008 10:15 (2 hours)

Presenters: LATINA, Andrea (CERN); SCHULTE, Daniel (CERN); WALKER, Nick (DESY)

**Session Classification:** Working groups to elaborate plan of actions and well defined deliverable and schedule

Contribution ID: 7 Type: **not specified** 

### **Civil Engineering and Conventional Facilities**

Friday, 8 February 2008 13:30 (20 minutes)

Presenters: HAUVILLER, Claude (CERN); OSBORNE, John Andrew (CERN)

**Session Classification:** Plenary Presentation and Discussion of the Proposed Plan of Actions

of the Various Working Groups

Contribution ID: 8 Type: not specified

### **Beam Delivery Systems & Machine Detector Interface**

Friday, 8 February 2008 13:50 (20 minutes)

Presenter: SCHULTE, Daniel (CERN)

Session Classification: Plenary Presentation and Discussion of the Proposed Plan of Actions

of the Various Working Groups

Detectors

Contribution ID: 9 Type: not specified

#### **Detectors**

Friday, 8 February 2008 14:10 (20 minutes)

Presenter: LINSSEN, Lucie (CERN)

**Session Classification:** Plenary Presentation and Discussion of the Proposed Plan of Actions

of the Various Working Groups

Contribution ID: 10 Type: not specified

### **Cost & Schedule**

Friday, 8 February 2008 14:30 (20 minutes)

Presenters: BRAUN, Hans (CERN); Dr WEISZ, Sylvain (CERN)

Session Classification: Plenary Presentation and Discussion of the Proposed Plan of Actions

of the Various Working Groups

Contribution ID: 11 Type: not specified

# Beam Dynamics & Beam Simulations including Low Emittance Transport

Friday, 8 February 2008 14:50 (20 minutes)

Presenter: SCHULTE, Daniel (CERN)

Session Classification: Plenary Presentation and Discussion of the Proposed Plan of Actions

of the Various Working Groups

General

Contribution ID: 12 Type: not specified

### General

Friday, 8 February 2008 15:10 (20 minutes)

Presenters: DELAHAYE, Jean-Pierre (CERN); ROSS, Marc

Session Classification: Plenary Presentation and Discussion of the Proposed Plan of Actions

of the Various Working Groups

Conclusion

Contribution ID: 13 Type: not specified

### Conclusion

Friday, 8 February 2008 16:00 (30 minutes)

**Session Classification:** Plenary Presentation and Discussion of the Proposed Plan of Actions of the Various Working Groups

Contribution ID: 14 Type: not specified

### Welcome addressing

Friday, 8 February 2008 09:00 (10 minutes)

**Presenter:** AYMAR, Robert (CERN)

Session Classification: Plenary presentation and discussion of the objectives of the meet-

ing

Contribution ID: 15 Type: not specified

### Objectives and organisation of the meeting

Friday, 8 February 2008 09:10 (20 minutes)

Presenters: DELAHAYE, Jean-Pierre (CERN); ROSS, Marc (FNAL)

Session Classification: Plenary presentation and discussion of the objectives of the meet-

ing

Contribution ID: 16 Type: not specified

### **CERN/PH Support**

Friday, 8 February 2008 09:30 (10 minutes)

Presenter: BLAISING, Jean-Jacques (CERN)

Session Classification: Plenary presentation and discussion of the objectives of the meet-

ing

Discussion

Contribution ID: 17 Type: not specified

### Discussion

Friday, 8 February 2008 09:40 (20 minutes)

**Session Classification:** Plenary presentation and discussion of the objectives of the meeting

Discussion

Contribution ID: 18 Type: not specified

### Discussion

Friday, 8 February 2008 15:30 (30 minutes)

**Session Classification:** Plenary Presentation and Discussion of the Proposed Plan of Actions of the Various Working Groups

Contribution ID: 19 Type: not specified

### **End of the meeting**

Friday, 8 February 2008 16:30 (0 minutes)

**Session Classification:** Plenary Presentation and Discussion of the Proposed Plan of Actions of the Various Working Groups

Contribution ID: 20 Type: not specified

### Visit of the CLIC Module Test Bench and CTF3 Facility

Thursday, 7 February 2008 13:30 (2 hours)

**Presenter:** DELAHAYE, Jean-Pierre (CERN)